| Catalog Number |
110010244 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
No additional information is available for the reported event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d9; g3; h2; h3; h4; h6.Visual evaluation of the returned product found the packaging was previously opened.A hair-like fiber was found in the sterile packaging.As the product was returned opened, the source of the debris cannot be confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
Event or Problem Description
It was reported that during surgery, after the g7 cup was opened, that a hair was found folded inside the plastic bag containing the dome hole screw.There was no health consequences or impact reported.It was confirmed that no further information could be provided.
Additional Manufacturer Narrative
Complaint # (b)(4).G2: foreign ¿ new zealand.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.